The Krein condition for the moment problem: appendix A

Research output: Contribution to journalJournal articleResearchpeer-review

In this paper, we describe a class of Wiener functionals that are `indeterminate by their moments', that is, whose distributions are not uniquely determined by their moments. In particular, it is proved that the integral of a geometric Brownian motion is indeterminate by its moments and, moreover, shown that previous proofs of this result are incorrect. The main result of this paper is based on geometric inequalities in Gauss space and on a generalization of the Krein criterion due to H. L. Pedersen.
Original languageEnglish
JournalJournal of Applied Probability
Issue number3
Pages (from-to)857-860
Number of pages4
Publication statusPublished - 2005

Bibliographical note

Appendix A in "The Moment Problem for Some Weiner Functionals: Corrections to Previous Proofs (with and Appendix by H.L. Pedersen)", by Per Hörfelt, Chalmers University of Technology

    Research areas

  • Former LIFE faculty - indeterminate moment problem, harmonic function, harmonic estimation

ID: 8075108